100%(20)20 out of 20 people found this document helpful
This preview shows page 1 - 3 out of 4 pages.
GastroenteritisKristin CampbellNURS 6521\
Case PresentedPatient HL comes into the clinic with the following symptoms: nausea, vomiting, and diarrhea. The patient has a history of drug abuse and possible Hepatitis C. HL is currently taking the following prescription drugs:Synthroid 100 mcg dailyNifedipine 30 mg dailyPrednisone 10 mg dailyThe provided medication list for patient HL includes Synthroid 100mcg for hypothyroidism, nifedipine 30 mg daily for hypertension or chest pain, and prednisone 10mg daily for inflammation. Knowing this information helps to have more knowledge about the patients’ medical history. Patient HL also has a history of drug abuse and possible hepatitis C. With the signs and symptoms presented including nausea, vomiting, and diarrhea the patient is presenting with I would give the diagnosis of acute gastroenteritis.Acute gastroenteritis can be defined as inflammation of the digestive tract that can cause nausea, vomiting, diarrhea, and pain lasting no longer than 14 days (Marlow, 2016). Acute